Acta Mathematica, 1904

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (14 articles)

Volume 28, Issue 1

[1] Über Den Divergenz-Charakter Gewisser Potenzreihen an Der Convergenzgrenze

Alfred Pringsheim München

TBD mathscidoc:1701.33430

Acta Mathematica, 28, (1), 1-30, 1904.12
[ Download ] [ 2017-01-08 20:30:14 uploaded by actaadmin ] [ 323 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Note über die symmetrischen Functionen der zwei algebraischen Gleichungen gemeinsamen Wurzeln

Leopold Gegenbauer Wien

TBD mathscidoc:1701.33431

Acta Mathematica, 28, (1), 31-36, 1904.12
[ Download ] [ 2017-01-08 20:30:14 uploaded by actaadmin ] [ 284 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Die Dirichlet'schen Reihen, die zahlentheoretischen Funktionen und die unendlichen Produkte von endlichem Geschlecht

Hj. Mellin Helsingfors

TBD mathscidoc:1701.33432

Acta Mathematica, 28, (1), 37-64, 1904.12
[ Download ] [ 2017-01-08 20:30:15 uploaded by actaadmin ] [ 364 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Das Abel'sche Theorem und das Lie'sche Theorem über Translationsflächen

Georg Scheffers Darmstadt

TBD mathscidoc:1701.33433

Acta Mathematica, 28, (1), 65-91, 1904.12
[ Download ] [ 2017-01-08 20:30:15 uploaded by actaadmin ] [ 333 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sur l'emploi d'un théorème d'Abel dans la théorie de l'intégrale de Dirichlet

T. Brodén Lund

TBD mathscidoc:1701.33434

Acta Mathematica, 28, (1), 93-96, 1904.12
[ Download ] [ 2017-01-08 20:30:15 uploaded by actaadmin ] [ 328 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sur quelques propriétés des fonctions entières

P. Boutroux Paris

TBD mathscidoc:1701.33435

Acta Mathematica, 28, (1), 97-224, 1904.12
[ Download ] [ 2017-01-08 20:30:15 uploaded by actaadmin ] [ 351 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur une série d'Abel

S. Pincherle à Bologne

TBD mathscidoc:1701.33436

Acta Mathematica, 28, (1), 225-233, 1904.12
[ Download ] [ 2017-01-08 20:30:15 uploaded by actaadmin ] [ 313 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Notes sur deux travaux d'Abel relatifs a l'intégration des différences finies

F. Gomes Teixeira à Porto, Portugal

TBD mathscidoc:1701.33437

Acta Mathematica, 28, (1), 235-242, 1904.12
[ Download ] [ 2017-01-08 20:30:15 uploaded by actaadmin ] [ 169 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Recherches sur les valeurs extrèmes des intégrales et sur l'interpolation

A. Markoff à S:t Petersbourg

TBD mathscidoc:1701.33438

Acta Mathematica, 28, (1), 243-301, 1904.12
[ Download ] [ 2017-01-08 20:30:15 uploaded by actaadmin ] [ 215 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Die Bedeutung der Abel'schen Abhandlung über die binomische Reihe für die Functionentheorie

O. Stolz Innsbruck

TBD mathscidoc:1701.33439

Acta Mathematica, 28, (1), 303-305, 1904.12
[ Download ] [ 2017-01-08 20:30:15 uploaded by actaadmin ] [ 319 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Sur l'intégration des systèmes différentiels qui admettent des groupes continus de transformations

E. Vessiot à Lyon

TBD mathscidoc:1701.33440

Acta Mathematica, 28, (1), 307-349, 1904.12
[ Download ] [ 2017-01-08 20:30:15 uploaded by actaadmin ] [ 330 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Sur une extension d'un théorème classique de la théorie des fonctions

E. Phragmén Stockholm

TBD mathscidoc:1701.33441

Acta Mathematica, 28, (1), 351-368, 1904.12
[ Download ] [ 2017-01-08 20:30:16 uploaded by actaadmin ] [ 273 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] On the reduction of a group of homogeneous linear substitutions of finite order

W. Burnside Greenwich

TBD mathscidoc:1701.33442

Acta Mathematica, 28, (1), 369-387, 1904.12
[ Download ] [ 2017-01-08 20:30:16 uploaded by actaadmin ] [ 575 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Bibliographie

TBD mathscidoc:1701.33443

Acta Mathematica, 28, (1), 389-394, 1904.12
[ Download ] [ 2017-01-08 20:30:16 uploaded by actaadmin ] [ 317 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved